# SDR ABXA9500164

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3957175501
- Condition: Cracked
- Location: Fs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND FUSELAGE FRAME FITTING CRACKED AT FS 1121.  REPLACED FITTING IAW DC-9 SRM CHAPTERS 51-30-2, 51-30-5 AND 51-30-3.
